# SDR DALA13050893141

- Difficulty date: September 6, 2012
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARMENT FLOOR PANEL EDGES ARE BENT UP AND TEARING PANT LEGS.  MADE INTERIM REPAIR, TAPE.  OK FOR SERVICE IAW TOPP 40-40-06.  DEFER FOR PANEL REPLACEMENT OR PERMANENT REPAIR.  FLOOR PANELS IN POOR CONDITION AND WILL NEED REPLACEMENT. PANELS  LOG WAS REDEFERRED TO UPDATE PARTS REQUIREMENT.  FLOOR PANELS - CONTINUE ON MAITENANCE DEFERRAL.  ACFT OK FOR SERVICE.  FABRICATED NEW FLOOR PANELS 151CE, 161DF, 161PF, 161NF IAW SRM 53-02-00, FIG 209 & DWG 3D25-40532.  TO BE INSTALLED ON WC 2500-5919. RETAIN FOR RECORDS.  REQUEST THIS LOGPAGE BE CLOSED AND MONITOR REMOVED.
